Cosmetic Botox and Tinnitus

Discussion in 'Dr. Stephen Nagler (Archived Answers)' started by Gill Hayes, Feb 15, 2015.

  1. Dr. Nagler is not accepting new questions.
    Dismiss Notice
tinnitus forum
    1. Gill Hayes

      Gill Hayes Member Benefactor

      North West England
      Tinnitus Since:
      Nov 2014
      Cause of Tinnitus:
      Stress I think
      Hi Dr Nagler,

      Quick question -

      Do you know if cosmetic Botox injections have a negative effect on tinnitus ? I'm considering having some but I'm worried it could make my tinnitus worse. I have had mixed information on this so I'm not sure what to think !

    2. Dr. Nagler

      Dr. Nagler Member

      Atlanta, Georgia USA
      Tinnitus Since:
      I know of no connection.

      stephen nagler

Share This Page

If you have ringing ears then you've come to the right place. We are a friendly tinnitus support board, dedicated to helping you discuss and understand what tinnitus treatments may work for you.